# SDR 2017FA0000613

- Difficulty date: November 30, 2017
- Submitted: November 30, 2017
- Operation: General aviation
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 9304M23P18
- Part serial: CGW70204
- Condition: Worn
- Location: Engine Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MAIN FUEL PUMP  CUSTOMER REPORTED AN UNSERVICEABLE IMPELLOR SHAFT WHICH CAUSED AN IN-FLIGHT SHUTDOWN.  DISASSEMBLY OF THE PUMP REVEALED THAT THE MAIN DRIVE SHAFT SPLINE WAS EXCESSIVELY WORN AND CONTAINED A DEEP CIRCUMFERENTIAL GROOVE CAUSED BY ROTATIONAL WEAR.
